# SDR KBMA115464

- Difficulty date: August 26, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 11790
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Guide
- Part number: 350A23002065
- Condition: Worn
- Location: T/R Servo
- Part time: 11,790 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE TAIL ROTOR SERVO SLIDE GUIDE WORN THROUGH.  REPLACED WITH NEW GUIDE.
